MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced multiple occlusion alerts with inset 23" infusion sets connected to an ilet, occurring predominantly 1¿6 hours after site changes, often during the night and after meal announcements, with only 20¿40% of meal insulin delivered and proper priming steps and connections confirmed.Symptoms included hyperglycemia with continuous glucose monitor (cgm) high and blood glucose of 400 mg/dl, accompanied by thirst.Outcomes included interruption of insulin delivery requiring repeated supply and site changes, and continued alerts until replacement supplies from a different lot were used.Investigation included remote troubleshooting, a pump dry run confirming adequate pump motor performance, and user education on full supply changes and monitoring.Investigation of this case revealed no visible kinks, clogs, or blood in the cannula or tubing, drops seen during initial fill, correct connections, potential contribution from scar tissue at the upper buttocks site and pump worn below the site, and a lot-specific pattern reported by the user, indicating infusion set occlusion related to the infusion set and/or site rather than the pump.It was concluded, based on previously established findings for similar reports, that the cause was infusion set/site-related occlusion potentially exacerbated by tissue condition and resolved by changing to new supplies.
 
Event or Problem Description

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50934732
Report Number3019004087-2026-68145
Device Sequence Number18564211
Product Code QFG
UDI-Device Identifier00850050080183
UDI-Public00850050080183
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Convatec Infusion Set - Inset; Convatec Infusion Set - Inset
Patient Age17 YR
Patient SexMale